Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have redness on face, mood swings, itchy eyes and sensitive skin. Is it hormonal imbalance?

Hi my name is Hanaa, I m 37 yrs old, I think I m suffering from hormonal imbalance since I m experiences som signs and symptoms like mood swing , redness on my face, increase skin sensitive and other symptoms including itchy eyes and the symptoms usually increase one week before my period. I was on many of skin and eye treatment almost for 6 yrs but nothing work. Then 6 months ago I decided to try the birth control( Dian 35) and I was shocked to see all of my symptoms are gone and I have perfect skin, I m so happy with the result, but I noticed I gained almost 8 kg and as I have family history if strok as my father and my brother died from strok, I m so scared and decided not take the pills an when I stopped all the symptoms came back. What should I do? thanks
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Ya these hot flushes and mood swings can be a sign of hormonal imbalance. Although it occur at a much later age, but chances are there even at younger age. Meet a gyanec and get hormonal levels done.
Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor